# SDR SWAA2013060616868

- Difficulty date: May 31, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 11,477 hours, 6,734 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6547952
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT DOOR CUT OUT, AFT LOWER CORNER, FAIRING COMPOUND CRACKED.  REPAIRED CUTOUT IAW AMM.
